Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lindelöfian meromorphic functions


Author: K. V. Rajeswara Rao
Journal: Proc. Amer. Math. Soc. 15 (1964), 109-113
MSC: Primary 30.45; Secondary 30.60
DOI: https://doi.org/10.1090/S0002-9939-1964-0158067-2
MathSciNet review: 0158067
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors and L. Sario, Riemann surfaces, Princeton Mathematical Series, No. 26, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114911 (22:5729)
  • [2] J. L. Doob, Conformally invariant cluster value theory, Illinois J. Math. 5 (1961), 521-549. MR 0186821 (32:4276)
  • [3] M. Heins, Riemann surfaces of infinite genus, Ann. of Math. (2) 55 (1952), 296-317. MR 0045834 (13:643d)
  • [4] -, Lindelöfian maps, Ann. of Math. (2) 62 (1955), 418-446. MR 0075311 (17:726c)
  • [5] R. Nevanlinna, Eindeutige analytische Funktionen, 2nd ed., Springer, Berlin, 1953. MR 0057330 (15:208c)
  • [6] K. Noshiro, Cluster sets, Ergebnisse der Mathematik und ihrer Grenzgebiete N. F., Vol. 28, Springer, Berlin, 1960. MR 0133464 (24:A3295)
  • [7] M. Parreau, Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann, Ann. Inst. Fourier (Grenoble) 3 (1951), 103-197 (1952). MR 0050023 (14:263c)
  • [8] L. Sario, Meromorphic functions with bounded characteristics on open Riemann surfaces, Tech. Rep. No. 24, OOR Project No. 1517, December, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45, 30.60

Retrieve articles in all journals with MSC: 30.45, 30.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158067-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society